Alert archive / Montana / Heat Advisories in 2021

Heat Advisory 3, NWS Great Falls, MT

June 27, 2021

NWS Great Falls, MT issued this heat advisory at Jun 27, 2021, 3:27 AM MDT. It took effect at Jun 29, 2021, 12:00 PM MDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 27, 2021, 3:27 AM MDT (09:27 UTC)
In effect from
Jun 29, 2021, 12:00 PM MDT
Expired
Jul 2, 2021, 9:00 PM MDT
In force
3 days
Issued by
NWS Great Falls, MT

The text

As transmitted.

871 
WWUS75 KTFX 270927
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
327 AM MDT Sun Jun 27 2021

MTZ009>014-044>051-271730-
/O.NEW.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
327 AM MDT Sun Jun 27 2021

...HEAT ADVISORY IN EFFECT FROM NOON TUESDAY TO 9 PM MDT FRIDAY...

* WHAT...Tuesday high temperatures range from the mid to upper 90s, 
  with highs reaching into the low 100s for some areas through the 
  rest of the week. Widespread overnight lows in the 60s are 
  forecast. Near record to record temperatures are expected.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Noon Tuesday to 9 PM MDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

Fogleman
13 follow-up statements
165 
WWUS75 KTFX 270935
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
335 AM MDT Sun Jun 27 2021

MTZ009>014-044>051-272300-
/O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
335 AM MDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT 
FRIDAY...

* WHAT...Tuesday high temperatures range from the mid to upper 90s, 
  with highs reaching into the low 100s for some areas through the 
  rest of the week. Widespread overnight lows in the 60s are 
  forecast. Near record to record temperatures are expected.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Noon Tuesday to 9 PM MDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

Fogleman
324 
WWUS75 KTFX 272226
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
426 PM MDT Sun Jun 27 2021

MTZ009>014-044>051-281100-
/O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
426 PM MDT Sun Jun 27 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT 
FRIDAY...

* WHAT...Tuesday high temperatures range from the mid to upper 90s, 
  with highs reaching into the low 100s for some areas through the 
  rest of the week. Widespread overnight lows in the 60s are 
  forecast. Near record to record temperatures are expected.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Noon Tuesday to 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

SC
206 
WWUS75 KTFX 280926
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
326 AM MDT Mon Jun 28 2021

MTZ009>014-044>051-282300-
/O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
326 AM MDT Mon Jun 28 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT 
FRIDAY...

* WHAT...Tuesday high temperatures range from the mid to upper 90s, 
  with highs reaching into the low 100s for some areas through the 
  rest of the week. Widespread overnight lows in the 60s are 
  forecast. Near record to record temperatures are expected.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Noon Tuesday to 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

mpj
336 
WWUS75 KTFX 281949
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
149 PM MDT Mon Jun 28 2021

MTZ009>014-044>051-291215-
/O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
149 PM MDT Mon Jun 28 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT 
FRIDAY...

* WHAT...High temperatures in the mid to upper 90s. Some areas may 
  exceed 100 at times later this week.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Noon Tuesday to 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

ML
213 
WWUS75 KTFX 290838
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
238 AM MDT Tue Jun 29 2021

MTZ009>014-044>051-292330-
/O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
238 AM MDT Tue Jun 29 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT 
FRIDAY...

* WHAT...High temperatures in the mid to upper 90s. Some areas may 
  exceed 100 at times later this week.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From Noon today to 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

Fogleman
572 
WWUS75 KTFX 292130
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
330 PM MDT Tue Jun 29 2021

MTZ009>014-044>051-300930-
/O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
330 PM MDT Tue Jun 29 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY...

* WHAT...High temperatures in the mid to upper 90s. Some areas may 
  exceed 100 degrees at times.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

Kredensor
513 
WWUS75 KTFX 300909
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
309 AM MDT Wed Jun 30 2021

MTZ009>014-044>051-302300-
/O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
309 AM MDT Wed Jun 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY...

* WHAT...High temperatures in the mid to upper 90s. Some areas may 
  exceed 100 degrees at times.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

mpj
048 
WWUS75 KTFX 302014
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
214 PM MDT Wed Jun 30 2021

MTZ009>014-044>051-010415-
/O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
214 PM MDT Wed Jun 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY...

* WHAT...High temperatures in the mid to upper 90s. Some areas may 
  exceed 100 degrees at times.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

TP
657 
WWUS75 KTFX 010350
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
950 PM MDT Wed Jun 30 2021

MTZ009>014-044>051-012300-
/O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
950 PM MDT Wed Jun 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY...

* WHAT...High temperatures in the mid to upper 90s. Some areas may 
  exceed 100 degrees at times.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

mpj
365 
WWUS75 KTFX 010906
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
306 AM MDT Thu Jul 1 2021

MTZ009>014-044>051-012300-
/O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
306 AM MDT Thu Jul 1 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY...

* WHAT...High temperatures in the mid to upper 90s. Some areas may 
  exceed 100 degrees at times.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until 9 PM MDT Friday.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

Fogleman
562 
WWUS75 KTFX 020925
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
325 AM MDT Fri Jul 2 2021

MTZ009>014-044>051-022200-
/O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
325 AM MDT Fri Jul 2 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...High temperatures in the mid to upper 90s. Some areas may 
  exceed 100 degrees at times.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors. Young children and 
pets should never be left unattended in vehicles.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

&&

$$

ML
345 
WWUS75 KTFX 021853
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1253 PM MDT Fri Jul 2 2021

MTZ009>014-044>051-030300-
/O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern
Teton-Judith Basin-Fergus-
Including the cities of Fairfield, Heart Butte, Shelby, Havre,
MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass,
Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings
Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard,
Browning, Augusta, Cascade, Grass Range, Lewistown Divide,
Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter,
Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton,
Hobson, and Belt
1253 PM MDT Fri Jul 2 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Afternoon temperatures between 95 and 100 degrees.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Hot daytime temperatures may cause heat illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out of 
the sun, and check up on relatives and neighbors.

&&

$$

Brusda
640 
WWUS75 KTFX 030244
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
844 PM MDT Fri Jul 2 2021

MTZ009>014-044>051-030345-
/O.EXP.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Central and Southern Lewis and Clark-Toole-Liberty-
Eastern Pondera-Blaine-Southern Rocky Mountain Front-
Eastern Teton-Judith Basin-Fergus-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Havre, 
Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, 
Fort Benton, Carter, Big Sandy, Flesher Pass, Lincoln, 
MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash,
Brady, Conrad, Chinook, Harlem, Hays, Bynum, Choteau, Augusta, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, 
Winifred, Lewistown Divide, and Grass Range
844 PM MDT Fri Jul 2 2021

...HEAT ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

Temperatures will still remain well above normal through the 
weekend with highs in the 90s. Please use caution when outdoors 
and remember to stay well hydrated. Check on relatives and 
neighbors to make sure they are sufficiently handling the 
prolonged heat of this past week. 

$$

For more information from the National Weather Service visit
http://weather.gov/greatfalls

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this heat advisory went out at Jun 26, 11:40 PM MDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jun 26, 11:40 PM MDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1140 PM MDT Sat Jun 26 2021

...Update to Aviation...

.SYNOPSIS...
A very warm and dry weather pattern will continue to develop across
Montana over the weekend and into next week. By midweek, expect
temperatures at most lower elevations to reach into the upper 90s,
where they will remain through the end of the week.

&&

.UPDATE...
Current forecast is on track for tonight, no updates needed.
Clouds are gradually dissipating over the region, as warmer air
moves in from the north. The northerly flow aloft could generate
a few sprinkles on Sunday around Stanford, otherwise expect a
sunny and very warm afternoon. Hot temperatures move into the
region by Tuesday. Heat highlights are looking more likely by
later next week. Brusda

&&

.AVIATION...
1140 PM MDT Sat Jun 26 2021 (27/06Z TAF period)

Northerly flow aloft will continue to bring scattered to broken mid-
level clouds and possibly some sprinkles to the forecast area
tonight through Sunday evening. Gusty winds of 20 to 30 mph can be
expected between 16Z Sunday and 03Z Monday. VFR conditions prevail
through the forecast period. mpj

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PREV DISCUSSION...
/ISSUED 650 PM MDT Sat Jun 26 2021/
High pressure continues to build into the area today from the
northwest, which is resulting in northerly winds across the area,
along with some fair weather cumulus to pop up across the area. As
this high pressure builds in, expect temperatures to be similar to
where they were yesterday or just a few degrees warmer. Expect
another similar day on Sunday as the high pressure system remains
overhead, with temperatures just a touch warmer, with most areas in
the 80s.

As we head into the work week, a strong, slow moving upper level
ridge will push into the area, which will lead to a prolonged heat
wave across the state. Temperatures across the North-Central and
Southwestern MT valleys will reach into the mid 90s most, if not
every, day from Tuesday through at least Saturday. This prolonged
hot spell will likely result in some degree of heat stress, though
the length of the heat wave will be mitigated somewhat by
overnight lows falling into the upper 50s to low 60s. Regardless,
those working and recreating outdoors should monitor themselves
and others for signs of heat related illnesses, and be mindful of
heat stress to livestock and pets. In addition to the heat, there
may be just enough moisture around later this week to allow for
the formation of thunderstorms over some of the mountains across
SW MT, but it is uncertain where they will form and if moisture
from these storms will actually reach the ground. Ludwig

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  55  84  54  89 /   0  10   0   0
CTB  56  83  55  89 /   0   0   0   0
HLN  59  87  58  92 /   0   0   0   0
BZN  50  84  50  88 /   0  10   0   0
WYS  40  75  39  80 /   0  10   0   0
DLN  49  82  50  86 /   0   0   0   0
HVR  58  87  55  90 /  10   0   0   0
LWT  54  80  51  83 /  10  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.

&&

http://www.weather.gov/greatfalls

Nearby

Heat Advisories in Montana, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.